.id

Member
  • Content count

    171
  • Joined

  • Last visited

About .id

  • Rank
    Member

Contact Methods

  • ICQ
    0

Recent Profile Visitors

1278 profile views
  1. I am sorry to hear that, I have been through it before. I can not give advice on your family but I suggest to speak to your Pdoc, They might have more experience with this
  2. You have to do what you think is best for you and your pdoc is your doc
  3. Cutting meds cold turkey is never nice but it is your choice, it is something you will have to speak to your Doc, I have cut out meds before without informs my Docs and it was not a nice experience, I ended up with a scar on my chest where I stabbed myself. Just make sure your Doc knows about it and if you need help we are here, I wish you the best
  4. It is OK Dopa, was meant to help and try to make sense of types of depressions. Glad you felt better for talking about it, Takecare
  5. This not my work just a site I found that I thought that it would help some people Found this and thought it might be interesting, Having the winter blues at the moment even though it is spring now, damn weather. Just thought it might be helpful https://www.verywell.com/apathy-lethargy-and-anhedonia-379832 By Marcia Purse - Reviewed by a board-certified physician. Updated March 10, 2017 When my psychiatrist asked me to describe my mood, I told her it was a low, steady state of lethargy. The word "lethargy" didn't seem right, but I couldn't think of a more appropriate term. As we talked, she used the word "apathy." I exclaimed, "That's it! That's the word I was looking for! It's not lethargy, it's apathy." These two terms - along with "anhedonia," which means loss of interest in pleasurable activities - have some similarities in their meaning as used to describe symptoms of bipolar depressive episodes and clinical depression.
  6. 10 days, One thing I hate is waiting, I am going to have to find a away to stop thinking all the variables in my mind, otherwise I am going to make myself ill.
  7. Well waited a couple of weeks and emailed her, She did not think there was no reason to reply, So I am left sitting in the dark....... Kinda of annoyed but should remember what it was like, Starting to lose the energy to keep this up
  8. Eating excess sugar increases the risk of Diabetes, I am on the same meds, I get checked every month but I ha\ve cut down my added sugar unless it is a cup to of tea and I only add 25% of a teaspoon
  9. I dream a lot but it seems that lately that I have been having a different life, The choices I made in my dreams effect what I dream at the time. I do not know if this common, just I can not get restful sleep
  10. There is a link to diabetes, I am on 600mg XR, it is up to your doctor to make sure you are tested but I do say this is rare, I had a lot of sugar craving so that is a factor to think about
  11. I am glad to hear that Ducky, You are a real trooper
  12. I have a feeling I am going to have to wait for a reply, I think I have learnt all I can abd it is up to them now. But I keep questioning myself since I do not when to pressure my ex, I know it is a difficult situation but I would like to know if my email was read......... Sorry needed to vent
  13. It was explained to me when he stresses out, When he is over stressed he talks really fast, dribbles and fidgets a lot. If the situation upsets him or he thinks he's upset someone else, he shakes his fists by his sides, mutters to himself and cries..... he cries quite a lot actually. That is something I will have too learn. I also spoke about his attachment to her partner, I do not want to upset his life and I want to avoid disturbing his family life, He thinks of him has his his Daddy My ex's partner seems to not be happy with this as far as I can tell, I do not want to upset his family life
  14. Thank you for the advice, It all helps. I am not going to force anything on him, as far as I am concerned he is in charge and I will go with whatever he finds best. I am sure there will be problems but I shall have to take that one step at a time. Thanks for your help all Takecare